# SDR COMA9960779

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 348 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGING OIL PRESURE INDICATED 130 PSI.  REPLACED THE OIL PRESSURE TRANSDUCER.
